# SDR SWAA061828

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 6,766 hours, 3,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5701
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EEPLS STRIP LOOSE AT ROW 1 ABC.  SECURED EEPLS STRIP PER MM.
